# SDR BSY2001F00021

- Difficulty date: February 7, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N6076L
- Make and model: Piper PA60600
- Aircraft serial: 600713796122
- Engine: Lyc IO540K1J5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(BWI)(MIR) AFTER TAKE OFF HAD NO GEAR UP LIGHT, RETURNED TO BWI, FOUND NOSE GEAR DOORS HOLDING GEAR FROM GOING ALL THE WAY UP IN WHEEL WELL.  REPAIRED DOORS.  OPS CHECKS GOOD.
